Publicacions matemàtiques
Publicacions Matemàtiques (ISSN: 0214-1493 imprès, 2014-4350 en línia) és una revista que publica articles de qualitat de recerca de tots els camps de les matemàtiques i, de tant en quant, també actes de congressos. Aquesta revista va començar l'any 1976 amb el títol de Publicacions de la Secció de Matemàtiques (ISSN: 0210-2978 imprès, 2014-4369 en línia). L'any 1988 va introduir un nou format i comitè editorial que van donar lloc a la segona etapa d'aquesta revista.
Darreres entrades:

17 p, 201.7 KB
Inequalities for poisson integrals with slowly growing dimensional constants / Grafakos, Loukas (University of Missouri. Department of Mathematics) ; Laeng, Enrico (Politecnico di Milano. Dipartimento di Matematica) ; Morpurgo, Carlo (University of Missouri. Department of Mathematics)
Let Pt be the Poisson kernel. We study the following Lp inequality for the Poisson integral P f(x, t) = (Pt ∗ f)(x) with respect to a Carleson measure µ:.
2007 - 10.5565/PUBLMAT_51107_04
Publicacions matemàtiques, Vol. 51 Núm. 1 (2007) , p. 59-75  

5 p, 133.7 KB
Monoid rings that are firs / Pitarch, Andreu (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
It is well-known that the monoid ring of the free product of a free group and a free monoid over a skew field is a fir. We give a proof of this fact that is more direct than the proof in the literature.
1990 - 10.5565/PUBLMAT_34190_17
Publicacions matemàtiques, Vol. 34 Núm. 1 (1990) , p. 217-221  

8 p, 197.1 KB
Some remarks on almost finitely generated nilpotent groups / Hilton, Peter (State University of New York. Department of Mathematical Sciences) ; Militello, Robert (Rhodes College (Memphis, Estats Units d'Amèrica). Department of Mathematics)
We identify two generalizations of the notion of a finitely generated nilpotent. Thus a nilpotent group G is fgp if Gp is fg as p-local group for each p; and G is fg-like if there exists a fg nilpotent group H such that Gp = Hp for all p. [...]
1992 - 10.5565/PUBLMAT_362A92_24
Publicacions matemàtiques, Vol. 36 Núm. 2 (1992) , p. 655-662  

18 p, 275.1 KB
The fall of the doubling condition in Calderón-Zygmund theory / Verdera, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The most important results of standard Calderón-Zygmund Theory have recently been extended to very general non-homogeneous contexts. In this survey paper we describe these extensions and their striking applications to removability problems for bounded analytic functions. [...]
2002 - 10.5565/PUBLMAT_Esco02_12
Publicacions matemàtiques, Vol. Extra (2002) , p. 275-292  

46 p, 511.8 KB
Multilinear singular integrals / Thiele, Christoph M. (University of California. Department of Mathematics)
We survey the thoery of multilinear singular integral operators with modulation symmetry. The basic example for this theory is the bilinear Hilbert transform and its multilinear variants. We outline a proof of boundedness of Carleson’s operator which shows the close connection of this operator to multilinear singular integrals. [...]
2002 - 10.5565/PUBLMAT_Esco02_11
Publicacions matemàtiques, Vol. Extra (2002) , p. 229-274  

20 p, 289.8 KB
Why the Riesz transforms are averages of the dyadic shifts? / Petermichl, S. (Institute for Advanced Studies (Princeton, Estats Units d'Amèrica)) ; Treil, S. (Brown University. Department of Mathematics) ; Volberg, A. (Michigan State University. Department of Mathematics)
The first author showed in [18] that the Hilbert transform lies in the closed convex hull of dyadic singular operators —so-called dyadic shifts. We show here that the same is true in any Rn —the Riesz transforms can be obtained as the results of averaging of dyadic shifts. [...]
2002 - 10.5565/PUBLMAT_Esco02_10
Publicacions matemàtiques, Vol. Extra (2002) , p. 209-228  

10 p, 191.4 KB
Singular integrals and rectifiability / Mattila, Pertti (University of Jyväskylä. Department of Mathematics and Statistics)
We shall discuss singular integrals on lower dimensional subsets of Rn. A survey of this topic was given in [M4]. The first part of this paper gives a quick review of some results discussed in [M4] and a survey on some newer results and open problems. [...]
2002 - 10.5565/PUBLMAT_Esco02_09
Publicacions matemàtiques, Vol. Extra (2002) , p. 199-208  

17 p, 258.2 KB
Poincaré inequalities and Sobolev spaces / MacManus, Paul (Phillips Exeter Academy (Exeter, Estats Units d'Amèrica))
Our understsanding of the interplay between Poincaré inequalities, Sobolev inequalities and the geometry of the underlying space has changed considerably in recent years. These changes have simultaneously provided new insights into the classical theory and allowed much of that theory to be extended to a wide variety of different settings. [...]
2002 - 10.5565/PUBLMAT_Esco02_08
Publicacions matemàtiques, Vol. Extra (2002) , p. 181-197  

19 p, 296.9 KB
Recent progress on the Kakeya conjecture / Katz, Nets (Washington University at St. Louis. Department of Mathematics) ; Tao, Terence (UCLA. Department of Mathematics)
We survey recent developments on the Kakeya problem.
2002 - 10.5565/PUBLMAT_Esco02_07
Publicacions matemàtiques, Vol. Extra (2002) , p. 161-179  

18 p, 277.1 KB
The solution of the Kato problem in two dimensions / Hofmann, Steve (University of Missouri-Columbia. Department of Mathematics) ; McIntosh, Alan (Australian National University. Centre for Mathematics and its Applications)
We solve, in two dimensions, the “square root problem of Kato”. That is, for L ≡ − div(A(x)∇), where A(x) is a 2 × 2 accretive matrix of bounded measurable complex coefficients, we prove that L1/2 : L2 1(R2) → L2(R2).
2002 - 10.5565/PUBLMAT_Esco02_06
Publicacions matemàtiques, Vol. Extra (2002) , p. 143-160